# SDR UHLA2011102600403

- Difficulty date: October 26, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 17,908 hours, 11,056 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Depressor
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DOOR L1 CUTOUT FWD SEAL DEPRESSOR GOUGED.  REMOVED DAMAGED L1 DOOR FWD SEAL RETAINER.  MATCH DRILLED IAW EMB 170 SRM 51-40-03.  INSTALLED SEAL RETAINER IAW EMB 170 SRM 51-41-01 AND 51-43-01.
